# SDR CA070321009

- Difficulty date: March 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Buss Bar
- Part number: 697070212
- Condition: Shorted
- Location: Prop Hub
- Component: Hub Assy
- Component part number: 697071234
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 ENGINE SHUTDOWN MANUALLY IN FLT DUE PEC FAIL CAUTION AND PROP SPEED AT 1060 RPM. FAULT CODES RT CH A/B 160 AND 162. MAINT DISPATCHED TO T/S. FOUND BUSBAR FOR PROPELLER DEICE CHAFFING ON MPU BRACKET, CAUSING MPU TO PICKUP SENS FROM BUSBAR. MPU ADJUSTED AND NEW BUSBAR INSTALLED. ENGINE GROUND RUNS C/O NORMAL. (TC NR 20070321009)
